Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

RE: More info please...stressed

Posted by bridgey1128 on September 30, 2004, at 15:56:21

In reply to RE: More info please...stressed stressed, posted by headachequeen on September 29, 2004, at 20:40:00

I took Welbutrin and it made me bonkers. I didn't have weight gain with it though. I had an EXTREMELY dry mouth though. If you are bipolar you shouldn't be taking Welbutrin though. People who are bipolar usually react strangely to antidepressants. I stopped taking the Lexapro before I could tell if it even worked because it made me gain 5lbs in 3 days. It's an antipsychotic. Different class of drugs. Is your daughter been diagnosed as depressed? Or bipolar? That makes a difference


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bridgey1128 thread:5053
URL: http://www.dr-bob.org/babble/20040927/msgs/397363.html